# SDR SWAA2021041263494

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,194 hours, 2,291 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 232A910520RA
- Part serial: 353357
- Condition: Clogged
- Location: Captain'S
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ATL AFTER SPEED TRIM LIGHT; UPON ENTERING IMC; IAS DISAGREE LIGHT ILLUMINATED. WE ALSO HAD AN ALTITUDE DISAGREE LIGHT ILLUMINATED MOMENTARILY (ONLY ONCE) / FOUND CAPT'S PITOT PROBE CLOGGED; REMOVED AND REPLACED REF AMM 34-11-01 PART ISSUE # 3312309POS: 1 TAG/GRB NO: 407469 P/N OFF: S232N911-6 P/N ON: 232A9105-20RA S/N OFF: 353357 S/N ON: 376259
